Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/5472
Title: Batalin-Vilkovisky integrals in finite dimensions
Contributor(s): Albert, Carlo (author); Bleile, Beatrice  (author); Froehlich, Juerg (author)
Publication Date: 2010
DOI: 10.1063/1.3278524
Handle Link: https://hdl.handle.net/1959.11/5472
Abstract: The Batalin–Vilkovisky (BV) method is the most powerful method to analyze functional integrals with (infinite-dimensional) gauge symmetries presently known. It has been invented to fix gauges associated with symmetries that do not close off-shell. Homological perturbation theory is introduced and used to develop the integration theory behind BV and to describe the BV quantization of a Lagrangian system with symmetries. Localization (illustrated in terms of Duistermaat–Heckman localization) as well as anomalous symmetries are discussed in the framework of BV.
Publication Type: Journal Article
Source of Publication: Journal of Mathematical Physics, 51(1), p. 1-31
Publisher: American Institute of Physics
Place of Publication: United States of America
ISSN: 1089-7658
0022-2488
Field of Research (FOR): 010505 Mathematical Aspects of Quantum and Conformal Field Theory, Quantum Gravity and String Theory
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 550
Views: 547
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

7
checked on Nov 27, 2018

Page view(s)

76
checked on Mar 4, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.